Siberian Mathematical Journal

, Volume 50, Issue 4, pp 647–657

Theta functions on T2-bundles over T2 with the zero Euler class


DOI: 10.1007/s11202-009-0072-x

Cite this article as:
Egorov, D.V. Sib Math J (2009) 50: 647. doi:10.1007/s11202-009-0072-x


We construct an analog of the classical theta function on an abelian variety for the closed 4-dimensional symplectic manifolds that are T2-bundles over T2 with the zero Euler class. We use our theta functions for a canonical symplectic embedding of these manifolds into complex projective spaces (an analog of the Lefschetz theorem).


theta function symplectic embedding 

Copyright information

© Pleiades Publishing, Ltd. 2009

Authors and Affiliations

  1. 1.Yakutsk State UniversityYakutskRussia

Personalised recommendations